# SDR SWAA2022112262960

- Difficulty date: October 21, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 59,834 hours, 35,628 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 277 S10r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SHEAR TIE, BS 277, S10R.   REPLACED THE SHEAR TIE IAW SRM 51-10-02, ITEM 9, AND DRAWING 141A1110, REV -.
